Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 65, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 24, 2020, 11:04 PM CDT for Wood County, Wisconsin. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2020, 11:04 PM CDT (04:04 UTC)
- Expired
- Aug 24, 2020, 11:34 PM CDT
- In force
- 30 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wood County, WI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 11:05 PM CDT | HAIL 0.75 | 2 E Nekoosa, WI | REPORT FROM MPING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1184 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.3
The text
As transmitted.
069
WUUS53 KGRB 250404
SVRGRB
WIC141-250445-
/O.NEW.KGRB.SV.W.0065.200825T0404Z-200825T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1104 PM CDT Mon Aug 24 2020
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southeastern Wood County in central Wisconsin...
* Until 1145 PM CDT.
* At 1104 PM CDT, a severe thunderstorm was located over New Rome, or
8 miles south of Wisconsin Rapids, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Nekoosa, Port Edwards, Cranmoor and Walker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4425 8994 4433 9007 4443 8999 4430 8972
4425 8973
TIME...MOT...LOC 0404Z 302DEG 34KT 4428 8989
HAIL...1.00IN
WIND...60MPH
$$
MPC3 follow-up statements
126
WWUS53 KGRB 250416
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1116 PM CDT Mon Aug 24 2020
WIC141-250445-
/O.CON.KGRB.SV.W.0065.000000T0000Z-200825T0445Z/
Wood WI-
1116 PM CDT Mon Aug 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN WOOD COUNTY...
At 1116 PM CDT, a severe thunderstorm was located near New Rome, or
12 miles south of Wisconsin Rapids, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nekoosa and Port Edwards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4425 8990 4428 8994 4437 8987 4430 8972
4425 8973
TIME...MOT...LOC 0416Z 302DEG 34KT 4422 8975
HAIL...1.00IN
WIND...60MPH
$$
MPC821
WWUS53 KGRB 250429
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1129 PM CDT Mon Aug 24 2020
WIC141-250445-
/O.CON.KGRB.SV.W.0065.000000T0000Z-200825T0445Z/
Wood WI-
1129 PM CDT Mon Aug 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN WOOD COUNTY...
At 1129 PM CDT, a severe thunderstorm was located near New Rome, or
11 miles south of Wisconsin Rapids, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nekoosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4425 8990 4428 8994 4432 8985 4430 8972
4425 8973
TIME...MOT...LOC 0429Z 313DEG 25KT 4424 8975
HAIL...1.00IN
WIND...60MPH
$$
MPC925
WWUS53 KGRB 250434
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1134 PM CDT Mon Aug 24 2020
WIC141-250444-
/O.CAN.KGRB.SV.W.0065.000000T0000Z-200825T0445Z/
Wood WI-
1134 PM CDT Mon Aug 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 4425 8990 4428 8994 4432 8985 4430 8972
4425 8973
TIME...MOT...LOC 0431Z 302DEG 34KT 4421 8969
$$
MPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 6:47 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Aug 24, 6:47 PM CDT, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 647 PM CDT Mon Aug 24 2020 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Tuesday Issued at 225 PM CDT Mon Aug 24 2020 Main forecast issue centers around the anticipated convective complex of thunderstorms that will move across central and east- central WI tonight. Questions also linger on Tuesday regarding potential for additional showers/storms that may develop during the afternoon. The 19Z MSAS surface analysis showed a cold front that stretched from north-central WI southwest into southern MN. Weak high pressure extended from northeast ND into northern MN. The radar mosaic indicated scattered showers and thunderstorms that have moved into west-central WI. The cold front is forecast to slowly sag south into central WI tonight and be the primary focus for showers and thunderstorms. Despite a gradual loss of daytime heating, enough instability (MUCAPES of 1K-2K J/KG) to be in place this evening along with stronger shear of 35-45 knots, to produce strong to locally severe storms generally along and south of Highway 29. Large hail and damaging winds would be the primary threats. In addition, PW values of 1.5-2.0 inches and dew points around 70 degrees ahead of the front may produce very heavy rainfall with possible flooding if thunderstorms train over the same area. The chance of showers/ storms over northern WI should dissipate overnight as the front edges south. This may lead to fog development if enough breaks in the clouds can occur. Min temperatures to range from the lower 50s near the MI border (north-central WI), to the upper 60s across east-central WI. The cold front is forecast to stall between central and southern WI on Tuesday and linger a chance of showers/few thunderstorms over parts of central/east-central WI through morning hours. As daytime heating takes place, cannot rule out a few showers/storms to pop up again over parts of central/east-central WI. Areas north of Highway 29 should see a decent amount of sunshine, less humidity and slightly cooler temperatures. Look for max temperatures to range from the upper 70s to around 80 degrees north, lower to middle 80s south. .LONG TERM...Tuesday Night Through Monday Issued at 225 PM CDT Mon Aug 24 2020 Zonal flow will continue through the work week, with with a west to east oriented frontal boundary lingering near the area. The air mass will be very warm, moist and unstable, leading to several periods of thunderstorm activity. Temperatures through this period are expected to be much above normal through Thursday, but daily readings will be dependent on the position of the frontal boundary, any ongoing precipitation, and debris cloudiness from overnight convection. Wednesday looks to to be the warmest day, with highs reaching the lower 90s in central and east central WI. The frontal boundary will lift north as a warm front Tuesday night into Wednesday. Strong H8 WAA will become focused over north/northeast WI overnight, and upper forcing with the RRQ of an upper level jet will affect this same area. While isolated/ scattered convection may be found along the boundary in the evening, the main activity is expected over the northeast half of the CWA late Tuesday night into Wednesday morning, when the dynamic forcing will be greatest. There are some timing differences, with the GFS holding off any significant development until Wednesday morning. Severe thunderstorms with large hail are possible, given substantial elevated instability (H8 LI's -3 to -7 C) and strong shear (bulk shear 40-50 kts, SRH 200-400). Heavy rainfall will also be a concern, as PWATs will be in the 1.5 to 2 inch range. The warm front may become stationary over northern WI later Wednesday, leading to a continued threat of strong to severe storms near the Upper Michigan border in the afternoon and evening. Farther south, very warm mid-level temperatures (capping) should suppress convective development. The front will sag back to the south as a cold front later Wednesday night into Thursday, and could result in another bout of strong storms over the southern half of the CWA Thursday afternoon and evening. The threat of showers and storms will continue until a more significant Canadian cold front sweeps across the area Friday night. A cooler and drier Canadian air mass will return to the area for the weekend, with temperatures near to a little below normal. As the high shifts east early next week, southerly return flow will bring the chance of precipitation back into the western Great lakes region. && .AVIATION...for 00Z TAF Issuance Issued at 641 PM CDT Mon Aug 24 2020 A cold front passing through northeast Wisconsin this evening, will stall over central/southern WI on Tuesday. Expect scattered showers and thunderstorms much of central and east-central Wisconsin late this evening into the overnight hours. Gusty winds and large hail are possible with the strongest storms. VFR conditions will exist where no precipitation occurs. However, vsbys could quickly drop to IFR under of the storms. Partial clearing skies will occur late tonight across the north which may lead to patchy fog and vsbys dropping into the IFR/MVFR range. As long as the stalled front is in the vicinity, a few showers and thunderstorms may develop throughout the day Tuesday, but mainly in the afternoon hours. While VFR conditions to be most prevalent, vsbys could drop into the MVFR category under any precipitation. Additional chances of showers and storms will linger into Tuesday night as the front lifts northward as a warm front, again, some of those storms could become strong to severe late Tuesday night. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kallas LONG TERM......Kieckbusch AVIATION.......Cooley
Hazardous weather outlook, Aug 24, 2:32 PM CDT, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 232 PM CDT Mon Aug 24 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 232 PM CDT Mon Aug 24 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is a slight risk of severe weather over mainly central and east-central Wisconsin. Large hail, damaging winds and torrential downpours will be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Thunderstorms will be possible at times through the work week. Another severe threat may occur over north-central and northeast Wisconsin Tuesday night into Wednesday. Large hail and heavy rainfall will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. Spotters are asked to report any hail, strong winds or rainfall over one inch. LMZ521-522-541>543-251945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 232 PM CDT Mon Aug 24 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Isolated strong to severe storms are possible late tonight, mainly south of Sturgeon Bay. Gusty winds and hail are possible with the strongest storms. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Thunderstorms will be possible at times through the work week. Another round of strong to severe storms will be possible Tuesday night into Wednesday, especially north of Sturgeon Bay. Any storms that develop will pose a hazard to boaters. Kallas/Kieckbusch
In the hours before
Special weather statement, Aug 24, 8:50 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
850 PM CDT Mon Aug 24 2020
WIZ035-036-250230-
Wood WI-Portage WI-
850 PM CDT Mon Aug 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR WOOD AND PORTAGE COUNTIES UNTIL
930 PM CDT...
At 850 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles west of Stevens Point to near
Pittsville. Movement was east at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Stevens Point, Wisconsin Rapids, Marshfield, Whiting, Amherst,
Pittsville, Babcock, Lake Wazeecha, Plover and Stockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4449 9032 4468 9018 4468 8923 4424 8931
4425 9032
TIME...MOT...LOC 0150Z 275DEG 40KT 4460 8980 4440 9023
CooleySpecial weather statement, Aug 24, 9:16 PM CDT, 1 hour 48 minutes before
Special Weather Statement National Weather Service Green Bay WI 916 PM CDT Mon Aug 24 2020 WIZ030-031-036-037-250315- Waupaca WI-Shawano WI-Marathon WI-Portage WI- 916 PM CDT Mon Aug 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PORTAGE... SOUTHEASTERN MARATHON...NORTHWESTERN WAUPACA AND WEST CENTRAL SHAWANO COUNTIES UNTIL 1015 PM CDT... At 916 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Mosinee to near Whiting. Movement was east at 35 mph. Winds in excess of 40 mph will be possible with these storms. Locations impacted include... Stevens Point, Weston, Rib Mountain, Mosinee, Bevent, Wittenberg, Rothschild, Stockton, Schofield and Knowlton. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Persons in campgrounds should consider seeking sturdy shelter until these storms pass. && LAT...LON 4493 8915 4443 8904 4453 8960 4491 8991 TIME...MOT...LOC 0216Z 271DEG 15KT 4485 8976 4450 8952 Cooley
Special weather statement, Aug 24, 9:35 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Green Bay WI
935 PM CDT Mon Aug 24 2020
WIZ035-045-250315-
Wood WI-Waushara WI-
935 PM CDT Mon Aug 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOOD AND WESTERN
WAUSHARA COUNTIES UNTIL 1015 PM CDT...
At 934 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Lake Wazeecha to near Babcock.
Movement was southeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Wautoma, Redgranite, Plainfield, Babcock, Nekoosa, Silver Lake,
Dakota, Richford, Spring Lake and Coloma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4429 8972 4425 8972 4425 8951 4398 8896
4398 8960 4424 8960 4425 9022 4432 9032
4434 9032
TIME...MOT...LOC 0234Z 300DEG 27KT 4425 8970 4431 9019
CooleyLocal storm report, Aug 24, 10:03 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 PM CDT MON AUG 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL 2 E NEKOOSA 44.30N 89.85W
08/24/2020 E1.00 INCH WOOD WI PUBLIC
REPORT FROM MPING. TIME ESTIMATED BY RADAR.
&&Special weather statement, Aug 24, 10:37 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1037 PM CDT Mon Aug 24 2020
WIZ035-250415-
Wood WI-
1037 PM CDT Mon Aug 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOOD COUNTY UNTIL
1115 PM CDT...
At 1037 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wisconsin Rapids, moving southeast at 35 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Wisconsin Rapids, Nekoosa, Port Edwards, Cranmoor and Walker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4443 8999 4432 8972 4425 8972 4425 8995
4433 9007
TIME...MOT...LOC 0337Z 296DEG 30KT 4435 8995
MPCSpecial weather statement, Aug 24, 10:54 PM CDT, 10 minutes before
Special Weather Statement National Weather Service Green Bay WI 1054 PM CDT Mon Aug 24 2020 WIZ045-250515- Waushara WI- 1054 PM CDT Mon Aug 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAUSHARA COUNTY UNTIL 1215 AM CDT... At 1053 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Friendship, moving southeast at 30 mph. Other strong thunderstorms will impact southwest Wisconsin as well. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Wautoma, Dakota, Richford, Coloma and Hancock. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4398 8960 4423 8960 4398 8918 TIME...MOT...LOC 0353Z 299DEG 26KT 4403 8967 MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:51 PM CDT | Special Weather Statement | GRB | Wood | 39 min |
| Aug 24, 8:30 PM CDT | Special Weather Statement | GRB | Wood | 45 min |
| Aug 24, 8:50 PM CDT | Special Weather Statement | GRB | Portage, Wood | 40 min |
| Aug 24, 9:16 PM CDT | Special Weather Statement | GRB | Marathon | 59 min |
| Aug 24, 9:35 PM CDT | Special Weather Statement | GRB | Waushara | 40 min |
| Aug 24, 9:44 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 31 min |
| Aug 24, 9:54 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 51 min |
| Aug 24, 10:37 PM CDT | Special Weather Statement | GRB | Wood | 38 min |
| Aug 24, 10:54 PM CDT | Special Weather Statement | GRB | Waushara | 81 min |
| Aug 24, 11:19 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 56 min |
| Aug 24, 11:36 PM CDT | Special Weather Statement | GRB | Wood | 54 min |
| Aug 25, 12:25 AM CDT | Special Weather Statement | GRB | Waushara, Wood | 50 min |
| Aug 25, 12:47 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 44 min |
| Aug 25, 2:14 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 61 min |
| Aug 25, 2:49 AM CDT | Special Weather Statement | GRB | Winnebago | 41 min |
| Aug 25, 2:50 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 37 min |
| Aug 25, 3:36 AM CDT | Special Weather Statement | GRB | Winnebago | 39 min |
| Aug 25, 9:13 AM CDT | Special Weather Statement | GRB | Calumet, Winnebago | 62 min |
| Aug 25, 9:57 AM CDT | Special Weather Statement | GRB | Waushara | 78 min |
| Aug 25, 10:50 AM CDT | Special Weather Statement | GRB | Waushara | 55 min |
| Aug 25, 10:58 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 32 min |
| Aug 25, 11:38 AM CDT | Special Weather Statement | GRB | Waushara, Winnebago | 37 min |
| Aug 25, 12:20 PM CDT | Special Weather Statement | GRB | Waushara | 55 min |
| Aug 25, 1:45 PM CDT | Special Weather Statement | GRB | Waushara, Winnebago | 60 min |
| Aug 25, 2:19 PM CDT | Special Weather Statement | GRB | Winnebago | 41 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.